# SDR C1HA200881001

- Difficulty date: April 11, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Engine: Pwa JT8D*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Erratic
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE ENGINE CONTINUOUS ERRATIC AT ALT EPR - N1 - N2 TEMP DECREASING AND SURGING.  RETURNED FOR LANDING HOUSTON.  REPLACED NR 1 ENG FUEL FILTER AND DID FIND CONTAMINATION.  REPLACED 2 AND 3 ENG FILTERS PRECAUTIONARY PER 73-11-01, 405.  PERFORMED ENG RUN PER 71-00-501, CHECKS OK.
